# SDR AALA201512139001

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 103,942 hours, 35,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FOUND L4 DOOR SLIDE DISLODGED.  TIGHTENED HARNESS ON SLIDE PACK TO REPOSITION SLIDE IAW AMM 25-66-01.
